Posted by Questionmark on October 28, 2008, at 17:36:19
In reply to combining parnate and adderall?, posted by elanor roosevelt on October 27, 2008, at 23:13:46
Possibly if you take an extremely low dose of adderall, but you very well might feel pretty lousy even if you don't die or need hospitalized. I've tried tiny bits of Adderall with Nardil-- as well as tiny amounts of Parnate with Nardil, incidentally-- and both made me feel an unpleasant anxious uncomfortable fatigue and overall general malaise each time. Ritalin with Nardil, however, has always been perfectly fine and seems to feel about the same as usual-- strangely enough. I imagine it must be a greater noradrenergic effect from Adderall and Parnate than from Ritalin.
So, anyway in conclusion, i would advise against trying Adderall with Parnate, but cautious use of low-dose Ritalin with it may be worth a try.
> can i do this and live to tell the tale?